Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 83, NWS Charleston, SC

June 13, 2007Chatham County, Effingham County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 13, 2007, 12:12 AM EDT for Chatham County, Effingham County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2007, 12:12 AM EDT (04:12 UTC)
Expired
Jun 13, 2007, 1:00 AM EDT
In force
48 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Chatham County, GA, Effingham County, GA

The radar

The Charleston,SC radar (KCLX), 66 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 4.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1564 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 130412
SVRCHS
GAC051-103-130500-
/O.NEW.KCHS.SV.W.0083.070613T0412Z-070613T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1212 AM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
  CHATHAM COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 100 AM EDT

* AT 1208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MEINHARD...OR ABOUT 13 MILES SOUTHEAST OF SPRINGFIELD...MOVING
  SOUTH AT 30 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  MEINHARD...MONTEITH...
  PORT WENTWORTH...MELDRIM...
  POOLER...BLOOMINGDALE...
  GARDEN CITY...
  BURROUGHS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3200 8132 3201 8131 3206 8137 3219 8142
      3219 8141 3224 8144 3226 8143 3229 8122
      3205 8111 3195 8128

$$
2 follow-up statements
000 
WWUS52 KCHS 130434
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1234 AM EDT WED JUN 13 2007

GAC051-103-130500-
/O.CON.KCHS.SV.W.0083.000000T0000Z-070613T0500Z/
EFFINGHAM GA-CHATHAM GA-
1234 AM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR EFFINGHAM AND CHATHAM COUNTIES...

AT 1233 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKLE
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
COLDBROOK TO MELDRIM...MOVING SOUTH AT 30 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLOOMINGDALE...BURROUGHS...EDEN...GARDEN CITY...MEINHARD...MELDRIM...
MONTEITH...POOLER AND PORT WENTWORTH. THIS INCLUDES PARTS OF
INTERSTATES 95 AND 16.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3197 8129 3200 8132 3201 8131 3206 8137
      3207 8136 3219 8142 3224 8136 3229 8122
      3205 8111 3195 8128

$$
000 
WWUS52 KCHS 130454
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1254 AM EDT WED JUN 13 2007

GAC051-103-130504-
/O.EXP.KCHS.SV.W.0083.000000T0000Z-070613T0500Z/
EFFINGHAM GA-CHATHAM GA-
1254 AM EDT WED JUN 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM AND CHATHAM COUNTIES
WILL EXPIRE AT 100 AM EDT...

AT 1252 AM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE. HOWEVER...STRONG THUNDERSTORMS WILL CONTINUE 
TO IMPACT MUCH OF CHATHAM COUNTY THROUGH 130 AM. GUSTY WINDS...
SMALL HAIL AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3197 8129 3200 8132 3201 8131 3206 8137
      3207 8136 3219 8142 3224 8136 3229 8122
      3205 8111 3195 8128

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:51 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 12, 10:51 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1051 PM EDT TUE JUN 12 2007

.SYNOPSIS...
AN UPPER LEVEL LOW WILL SETTLE OVER THE REGION TONIGHT...AND WILL
PERSIST OVER THE REGION UNTIL THIS WEEKEND. THIS WILL PRODUCE BELOW
NORMAL TEMPERATURES FOR THE REST OF THE WEEK. DESPITE SURFACE HIGH
PRESSURE THAT WILL REMAIN IN PLACE OVER THE REGION...THE UPPER LEVEL
LOW WILL SUPPORT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...
ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
COLD POOL ALOFT INTERACTING WITH DEEP MOISTURE...ENHANCED IN THE LOWER
LEVELS BY ONSHORE FLOW CONVERGENCE...DRIVING AN IMPRESSIVE ARC OF
TSTMS SWD AT 0230Z. THIS CONVECTION NOT HANDLED BY SHORT TERM
MODELS WELL...SO HAVE USED RADAR TRENDS AND PERSISTENCE TO
INCREASE POPS OVERNIGHT ALONG AND S OF THE I-16 CORRIDOR IN
SOUTHEAST GEORGIA. DEEP MOISTURE CONVERGENCE FLUX IS CURRENTLY
MAXIMIZED BETWEEN SAVANNAH AND METTER AND RUC IS SHOWING A STRONG
SFC THETA-E GRADIENT IN THE SAME REGION. WE THINK THE SEVERE RISK
WILL PERSIST A FEW MORE HOURS WITH TSTMS W OF I-95 IN GEORGIA AND
JASPER COUNTY S CAROLINA.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
UNDER THE UPPER TROUGH...SLIGHT CHC POPS WILL SUFFICE THROUGH THE
MORNING. THEN...THUNDERSTORMS WILL INCREASE IN COVERAGE/INTENSITY
WITH DIURNAL HEATING/DESTABILIZATION UNDER THE UPPER TROUGH DURING
THE AFTERNOON. WITHIN THE WEAKLY SHEARED ENVIRONMENT...PULSE MODE
WILL SHOULD DOMINATE THE CONVECTIVE REGIME...AND AT LEAST ISOLD
TSTMS SHOULD BECOME SEVERE WITH LARGE HAIL AND DOWNBURSTS/
MICROBURSTS...ESPECIALLY IF MID LEVEL DRY AIR PERSISTS...DURING THE
AFTERNOON/EVENING HOURS. CANNOT JUSTIFY POPS HIGHER THAN HIGH CHC IN
THIS PACKAGE...BUT HIGHER POPS WILL EVENTUALLY BE REQUIRED IN THE
NEAR TERM AS CONVECTIVE TRENDS BECOME CLEAR. WEDNESDAY
NIGHT...EXPECT ANOTHER DIURNAL DECREASE IN CONVECTION...
ALTHOUGH...AGAIN...THE UPPER TROUGH WILL KEEP AT LEAST SLGT CHC POPS
GOING THROUGH THE NIGHT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS AFTERNOON WITH
RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS
WEEK...THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER
TROUGH WILL CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH THE
END OF THE WEEK...SO WILL MENTION CHC POPS BOTH THU AND FRI.
SFC/UPPER RIDGING WILL BECOME MORE DOMINANT OVER THE WEEKEND INTO
EARLY NEXT WEEK...SO DON/T ANTICIPATE MUCH SHWR/TSTM ACTIVITY SAT
THROUGH MON. EVEN THOUGH THE ACTIVITY MAY BE VERY ISOLATED SAT
THROUGH MON...GIVEN THE TIME OF YEAR WILL KEEP SLGT CHC POPS
MENTIONED IN THE FORECAST. UPPER HEIGHTS LOWER AS A FRONTAL
BOUNDARY APPROACHES THE REGION WAS THE WEST ON TUE...SO WILL CARRY
CHC POPS ACROSS THE FORECAST AREA. AS FOR TEMPERATURES...EXPECT
BELOW NORMAL TEMPS THU AND FRI...THEN NEAR TO SLIGHTLY ABOVE
NORMAL TEMPS SAT THROUGH TUE.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
RECENTLY AMENDED KCHS TERM TO INCLUDE TSTM AND VRBL WND GUSTS...
BUT SUB STG/SVR. MONITORING KSAV FOR TS AMENDED AS CONVECTION
PRESSES SWD.

EXTENDED AVIATION OUTLOOK...

VFR CONDITIONS EXPECTED MUCH OF THE TIME THU THROUGH EARLY NEXT
WEEK...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND
BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS.

&&

.MARINE...
OUR CWF IN GOOD SHAPE OVERNIGHT WITH ONSHORE FLOW AND SEAS AOB 3 FT.
MINOR ADJUSTMENTS IN THE HARBOR TO LOWER SPEEDS.

A FAIRLY WEAK PRESSURE PATTERN FEATURING PRIMARILY HIGH
PRESSURE...WILL RESULT IN TRANQUIL CONDITIONS ACROSS THE WATERS THU
THROUGH SUN. WINDS AND SEAS THROUGH THE PERIOD ARE EXPECTED TO
REMAIN BELOW HEADLINE THRESHOLDS.

&&

.TIDES/COASTAL FLOODING...
ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW
MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR
BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER
OF THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE
RISK CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 12, 10:38 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1038 PM EDT TUE JUN 12 2007

SCZ040-042>045-047-140245-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
1038 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH 2 AM. A FEW THUNDERSTORMS MAY PRODUCE HAIL
TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND
EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL
DIMINISH AFTER 2 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED ACROSS SOUTHEAST SOUTH CAROLINA WEDNESDAY. ISOLATED
THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE
POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING
THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ330-350-352-140245-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1038 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS...ISOLATED STRONG THUNDERSTORMS MAY PRODUCE
WIND GUSTS EXCEEDING 40 KNOTS AND HAIL...ESPECIALLY NEAR THE COAST
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS...THUNDERSTORMS MAY PRODUCE WIND GUSTS
EXCEEDING 40 KNOTS AND HAIL WEDNESDAY...ESPECIALLY CLOSE TO THE
COAST DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SCZ048>051-140245-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1038 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH 2 AM. A FEW THUNDERSTORMS MAY PRODUCE HAIL
TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND
EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL
DIMINISH AFTER 2 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN
ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE SMALL HAIL AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GAZ087-088-099>101-114>116-118-137-138-140-140245-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
1038 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS OVERNIGHT. A FEW THUNDERSTORMS MAY PRODUCE HAIL
TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND
EXCESSIVE RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN
ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE HAIL AND
STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GAZ117-119-139-141-140245-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
1038 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH OVERNIGHT. A FEW THUNDERSTORMS MAY
PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60
MPH AND EXCESSIVE RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED ACROSS SOUTHEAST GEORGIA WEDNESDAY. ISOLATED
THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE
POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING
THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ354-374-140245-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1038 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY PRODUCE WIND GUSTS
EXCEEDING 40 KNOTS AND HAIL OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY IMPACT THE
WATERS WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING.
WIND GUSTS IN EXCESS OF 40 KNOTS AND SMALL HAIL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 12, 11:14 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1114 PM EDT TUE JUN 12 2007

GAZ099-100-130345-
BULLOCH-CANDLER-
1114 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY AND BULLOCH COUNTY
THROUGH 1145 PM EDT...

AT 1110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
GUSTY WINDS UP TO 35 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OLIFFTOWN TO BLITCH...MOVING SOUTH AT 10 MPH.

AREAS IN AND AROUND GEORGIA SOUTHERN...HOPEULIKIT...METTER...
PORTAL...PULASKI AND STATESBORO WILL BE IMPACTED THROUGH 1145 PM EDT.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 11:17 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1117 PM EDT TUE JUN 12 2007

SCZ047-051-130345-
COASTAL JASPER-INLAND JASPER-
1117 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 1145 PM
EDT...

AT 1115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
GUSTY WINDS OF 35 TO 45 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TARBORO TO BASHAN...OR ALONG A LINE EXTENDING FROM 11
MILES WEST OF RIDGELAND TO 6 MILES NORTH OF RIDGELAND...MOVING SOUTH
AT 5 MPH.

AREAS IN AND AROUND COOSAWHATCHIE...GRAHAMVILLE...OLD HOUSE...
RIDGELAND...SWITZERLAND...TARBORO AND TILLMAN WILL BE IMPACTED
THROUGH 1145 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 11:36 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1136 PM EDT TUE JUN 12 2007

GAZ099-100-130415-
BULLOCH-CANDLER-
1136 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY AND BULLOCH COUNTY
THROUGH 1215 AM EDT...

AT 1134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
GUSTY WINDS UP TO 35 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CANOE TO HOPEULIKIT...OR ALONG A LINE EXTENDING FROM
7 MILES NORTHWEST OF METTER TO STATESBORO...MOVING SOUTH AT 25 MPH.

AREAS IN AND AROUND ALINE...HOPEULIKIT...METTER...PULASKI AND
REGISTER WILL BE IMPACTED THROUGH 1215 AM EDT.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. UNPLUG
COMPUTERS...TELEVISION SETS...AND OTHER HOME APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 12, 11:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1151 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     5 S SYLVANIA            32.68N 81.64W
06/12/2007                   SCREVEN            GA   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ALONG SAVANNAH HIGHWAY 5 MILES
            SOUTH OF SYLVANIA

&&

PAY
Special weather statement, Jun 12, 11:57 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1157 PM EDT TUE JUN 12 2007

GAZ114-115-130430-
EVANS-TATTNALL-
1157 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY AND TATTNALL COUNTY
THROUGH 1230 AM EDT...

AT 1154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
GUSTY WINDS UP TO 35 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF COBBTOWN TO 9 MILES NORTH OF
UNDINE...MOVING SOUTH AT 35 MPH.

AREAS IN AND AROUND BELLVILLE...CLAXTON...COBBTOWN...COLLINS...
HAGAN...MANASSAS AND REIDSVILLE WILL BE IMPACTED THROUGH 1230 AM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 13, 12:05 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1205 AM EDT WED JUN 13 2007

GAZ101-118-130430-
EFFINGHAM-INLAND CHATHAM-
1205 AM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND CHATHAM
COUNTY THROUGH 1230 AM EDT...

AT 1203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR BLANDFORD...OR
ABOUT 9 MILES SOUTHEAST OF SPRINGFIELD...MOVING SOUTH AT 30 MPH.

AREAS IN AND AROUND BLOOMINGDALE...GARDEN CITY...MARLOW...MEINHARD...
MONTEITH...PINEORA...POOLER...PORT WENTWORTH AND RINCON WILL BE
IMPACTED THROUGH 1230 AM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:52 PM EDTSevere Thunderstorm WarningCHSScreven53 min
Jun 12, 10:43 PM EDTSevere Thunderstorm WarningCHSScreven47 min
Jun 13, 12:01 AM EDTMarine Weather StatementCHS119 min
Jun 13, 4:53 AM EDTMarine Weather StatementCHS2 hr
Jun 13, 6:43 AM EDTMarine Weather StatementCHS92 min
Jun 13, 7:58 AM EDTMarine Weather StatementCHS62 min
Jun 13, 9:36 AM EDTMarine Weather StatementCHS84 min
Jun 13, 10:35 AM EDTSpecial Marine WarningCHS85 min
Jun 13, 10:47 AM EDTSpecial Marine WarningCHS118 min
Jun 13, 11:40 AM EDTMarine Weather StatementCHS95 min
Jun 13, 12:02 PM EDTMarine Weather StatementCHS58 min
Jun 13, 12:06 PM EDTMarine Weather StatementCHS24 min
Jun 13, 12:46 PM EDTSpecial Marine WarningCHS44 min
Jun 13, 2:51 PM EDTMarine Weather StatementCHS54 min
Jun 13, 3:05 PM EDTSevere Thunderstorm WarningCHSEffingham55 min
Jun 13, 3:07 PM EDTSpecial Marine WarningCHS83 min
Jun 13, 3:40 PM EDTSpecial Marine WarningCHS65 min
Jun 13, 3:56 PM EDTMarine Weather StatementCHS64 min
Jun 13, 4:03 PM EDTSevere Thunderstorm WarningCHSBulloch57 min
Jun 13, 4:39 PM EDTSpecial Marine WarningCHS96 min
Jun 13, 4:43 PM EDTSevere Thunderstorm WarningCHSCandler47 min
Jun 13, 5:24 PM EDTSevere Thunderstorm WarningCHSTattnall34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.